Some sharp inequalities for uniform best approximations of periodic functions
Doklady Akademii Nauk, Tome 214 (1974) no. 6, pp. 1245-1246
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_6_a1,
author = {V. V. Zhuk},
title = {Some sharp inequalities for uniform best approximations of periodic functions},
journal = {Doklady Akademii Nauk},
pages = {1245--1246},
year = {1974},
volume = {214},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_6_a1/}
}
V. V. Zhuk. Some sharp inequalities for uniform best approximations of periodic functions. Doklady Akademii Nauk, Tome 214 (1974) no. 6, pp. 1245-1246. http://geodesic.mathdoc.fr/item/DAN_1974_214_6_a1/